# SDR J8S2002F00000

- Difficulty date: January 2, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N555ES
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622129
- Engine: Lyc TIO540AE2A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Crossover Tube
- Part number: 40B19850
- Condition: Split
- Location: Exhaust
- Part time: 2,139 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSOVER PIPE BETWEEN LEFT AND RIGHT TURBOCHARGERS WAS SPLIT UNDER HEAT SHIELD.  ALLOWING HOT EXHAUST TO BLOW ON FORWARD SIDE OF FIREWALL.  THE FIREWALL WAS NOT DAMAGED, BUT THE HEAT MELTED THE VINYL TRIM ON THE FORWARD SIDE OF THE NOSE BAGGAGE COMPARTMENT.  THE HEAT SHIELD SHOULD BE REMOVED EACH 500 HOURS TO ALLOW FOR INSPECTION OF EXHAUST CROSSOVER PIPE.
